ITEM METADATA RECORD
Title: TWO-DIMENSIONAL CLASSICAL REPRESENTATIONS OF THE PARTITION-FUNCTION OF THE SPIN-1/2 CHAIN
Authors: DERAEDT, H ×
LAGENDIJK, A
Fivez, Jan #
Issue Date: 1982
Publisher: Springer
Series Title: Zeitschrift für Physik B, Condensed Matter vol:46 issue:3 pages:261-267
ISSN: 0722-3277
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Non-KU Leuven Association publications
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy

 




All items in Lirias are protected by copyright, with all rights reserved.

© Web of science